Let's Talk Forum


Contraception

Posted by natasha89

I had protected sex on the 7th of Jan, but I think the condom slipped a little, so I took an iPill the next morning, within 12 hours. Will I get withdrawal bleeding? and does this withdrawal bleeding mean I'm not pregnant? I also got off the daily birth control pill 2 weeks ago. Does that make a difference?

Answer
moderator love-matters
0

Dear natasha89,
Relax. You took the right decision by taking an iPill the next morning. So the chances of pregnancy are nearly nonexistent. A withdrawal bleeding happens due to a drop in the hormone levels when one gets off the daily birth control pill. Since you took an iPill, there are more hormones in your body and the withdrawal bleeding may not occur. However, your next period or menstrual cycle may get early or delayed. It is a normal side effect of an emergency contraceptive pill. However, for most women, the period should generally start around their regular time. However, if your periods are delayed for more than three weeks after taking the Ipill, you should check pregnancy at home to make sure you are not pregnant. For more information on Ipill, read these links - https://lovematters.in/en/birth-control/top-10-facts-about-emergency-con..., https://lovematters.in/en/birth-control/types-of-birth-control/emergency...,

Auntyji